# SDR AALA20111128LHR01

- Difficulty date: November 27, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 49,962 hours, 8,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LHR - CREW REPORTED CENTER HYDRAULIC QUANTITY SLOWLY DECREASING ALONG WITH EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FLAP/SLAT SHUT-OFF VALVE MODULE IN RIGHT GEAR WHEEL WELL LEAKING.  REPLACED MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
